MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR TRANSCEND FEMORAL HEAD 28MM SLT TAPER SHORT; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR TRANSCEND FEMORAL HEAD 28MM SLT TAPER SHORT; HIP COMPONENT
Model Number 26000017
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Reaction (2414)
Date of Event 07/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly , the suspicion of adverse reaction to metal debris may be especially between neck and head.Dr.Wants to investigate the existence of adverse reaction to metal debris as following.Used our profemurxm, changeable neck, metal head only and used depuy pina cup and marason liner 28mm diameter flat.A few days ago, the patient complained of abnormal noise from his joint spinning prevention tab of 6 pin cup marathon liner 4 out of 6 damaged.Replace with marathon liner 32mm flat.Our steam is also replaced with a changeable neck ar8 long and a delta head 32 mm long.(b)(6).

Brand Name
COCR TRANSCEND FEMORAL HEAD 28MM SLT TAPER SHORT
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10361494
Report Number3010536692-2020-00546
Device Sequence Number2228703
Product Code JDL
UDI-Device IdentifierM684260000171
UDI-PublicM684260000171
Combination Product (Y/N)N
PMA/510(K) Number
K004043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number26000017
Device Catalogue Number26000017
Device Lot Number1485543
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/14/2020
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer07/14/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date11/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR